Existence and Improved Regularity for a Nonlinear System with Collapsing Ellipticity

AuthID
P-00V-KJG
2
Author(s)
Pimentel, EA
·
Tipo de Documento
Article
Year published
2021
Publicado
in ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, ISSN: 0391-173X
Volume: 22, Número: 3, Páginas: 1385-1400 (16)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85136230882
Wos: WOS:000704984400012
Source Identifiers
ISSN: 0391-173X
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.